Rigidity of fibrations
Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque no. 323  (2009), p. 291-299
@incollection{AST_2009__323__291_0,
     author = {Vit\'orio Pereira, Jorge and Sad, Paulo},
     title = {Rigidity of fibrations},
     booktitle = {\'Equations diff\'erentielles et singularit\'es. En l'honneur de J. M. Aroca},
     editor = {Cano F. and Loray F. and Moralez-Ruiz J. J. and Sad P. and Spivakovsky M.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {323},
     year = {2009},
     pages = {291-299},
     zbl = {1203.37082},
     mrnumber = {2647976},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__323__291_0}
}
Vitório Pereira, Jorge; Sad, Paulo. Rigidity of fibrations, in Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 291-299. http://www.numdam.org/item/AST_2009__323__291_0/

[1] M. Brunella - Birational geometry of foliations, Monografías de Matemática, Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro, 2000. | MR 1948251 | Zbl 1073.14022

[2] M. Brunella, "Invariance par déformations de la dimension de Kodaira d'un feuilletage sur une surface", in Essays on geometry and related topics, Vol. 1, 2, Monogr. Enseign. Math., vol. 38, Enseignement Math., 2001, p. 113-132. | MR 1929324 | Zbl 1013.32009

[3] C. Camacho & P. Sad - "Invariant varieties through singularities of holomorphic vector fields", Ann. of Math. (2) 115 (1982), p. 579-595. | Article | MR 657239 | Zbl 0503.32007

[4] D. Cerveau & A. Lins Neto - "Holomorphic foliations in 𝐂P(2) having an invariant algebraic curve", Ann. Inst. Fourier (Grenoble) 41 (1991), p. 883-903. | Article | Numdam | MR 1150571 | Zbl 0734.34007

[5] S. C. Coutinho & J. V. Pereira - "On the density of foliations without algebraic invariant sets", J. reine angew. Math. 594 (2006), p. 117-135. | MR 2248154 | Zbl 1116.32023

[6] W. Fulton - Algebraic curves, Mathematics Lecture Note Series, Benjamin, 1969. | Zbl 0181.23901

[7] J. Harris - Algebraic geometry, Graduate Texts in Mathematics, vol. 133, Springer, 1992. | MR 1182558 | Zbl 0779.14001

[8] J. Harris & I. Morrison - Moduli of curves, Graduate Texts in Mathematics, vol. 187, Springer, 1998. | MR 1631825 | Zbl 0913.14005

[9] J. P. Jouanolou - Équations de Pfaff algébriques, Lecture Notes in Mathematics, vol. 708, Springer, 1979. | MR 537038 | Zbl 0477.58002

[10] A. Lins Neto - "Foliations on P(2) with invariant algebraic curve and radial singularities", Rev. Semin. Iberoam. Mat. Singul. Tordesillas 2 (1998), p. 29-35. | MR 1973045

[11] L. G. Mendes & P. Sad - "On dicritical foliations and Halphen pencils", Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 1 (2002), p. 93-109. | Numdam | MR 1994803 | Zbl 1048.37050

[12] L. G. Mendes & M. Sebastiani - "Sur la densité des systèmes de Pfaff sans solution algébrique", Ann. Inst. Fourier (Grenoble) 44 (1994), p. 271-276. | Article | Numdam | MR 1262888 | Zbl 0792.58001

[13] J. V. Pereira & P. Sad - "On the holonomy group of algebraic curves invariant by holomorphic foliations", Ann. Mat. Pura Appl. (4) 185 (2006), p. 257-271. | Article | MR 2214135 | Zbl 1232.32020

[14] P. Sad - "Regular foliations along curves", Ann. Fac. Sci. Toulouse Math. (6) 8 (1999), p. 661-675. | Article | Numdam | MR 1815160 | Zbl 0983.32033